MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cloud data for the period of 20oct2025-23oct2025 was downloaded for review.Review of the cloud data found that a 4 u bolus was started on the date of occurrence.The cloud data showed that the 4 u bolus was manually adjusted to 4 u and no carbs or blood glucose values were entered.The cloud data also shows a termination record for the 4 u bolus approximately 3 minutes after the start of the bolus.It could not be conclusively determined if the user attempted multiple times unsuccessfully to cancel this bolus before a successful attempt occurred.It also could not be conclusively determined if an attempt was made to enter 0.4 rather than 4, as the cloud data does not contain logging of the interactions with the controller.The exact cause of the reported event could not be determined.Cloud - locked down/smartphone lockdown cloud - omnipod 5 software app version 3.1.1 cloud - operating system n5004l-am-q-mv01602-06-01.06 cloud - hardware n5004l cloud - cgm sensor type g7 please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient reported that they accidentally programmed a bolus of 4 units instead of the intended 0.4 units.Upon quickly realizing the mistake, the patient tried to cancel the bolus.However, the patient reported that the bolus could not be canceled.No impact on the patient's glucose levels was reported.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23617269
Report Number3004464228-2025-57960
Device Sequence Number8968667
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale